# SDR ASAA2015021910727

- Difficulty date: February 19, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,078 hours, 1,674 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Activated
- Location: Eec
- Part time: 5,118 hours, 1,687 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000: FOUND SHORT TERM FAULT ON NR 2 ENG: MSG 73-21272 " THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE".  FLT LEGS: 0, 1, 2, 3, 4, 5, 6. ACFT GROUNDED. ACCOMPLISHED FIM TASK 73-27, TASK 804.  NO FAULTS NOTED IAW FIM EEC REPLACEMENT RECOMMENDED.  R & R NR 2 ENGINE EEC IAW 73-21-60-400-801-F00.  ACCOMPLISHED SYS TEST REF 73-21-00.  POWER PLANT TEST REF TABLE ACCOMPLISHED REF AMM 71-00-00.
